# SDR V0XD20140924188

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 27,792 hours, 20,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER AT FS 280 AT STRINGER 3L CRACKED.  REPAIRED LINTEL STRINGER IAW SB 670BA-53-040, REO 670-53-21-493 DATED 2011-12-08 REC C.  SEE WORK ORDER 80247 WC 2090.
